# SDR UHLA2012122000399

- Difficulty date: December 20, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER CRACKED AT R1 DOOR.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT COVER ON R1 DOOR IAW AMM 33-50-1.
